Biased statistics for traces of cyclic p-fold covers over finite fields

A Bucur, C David, B Feigon, M Lalin

Research output: Contribution to journalArticlepeer-review

6 Downloads (Pure)


In this paper, we discuss in more detail some of the results on the statistics of the trace of the Frobenius endomorphism associated to cyclic p-fold covers of the projective line that were presented in [1]. We also show new findings regarding statistics associated to such curves where we fix the number of zeros in some of the factors of the equation in the affine model.
Original languageEnglish
Pages (from-to)121-143
Number of pages23
JournalProceedings of Women in Numbers, Fields Institute Communications
Publication statusPublished - 2011

Cite this